| Model Number |
ILPC342U |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier unknown / not provided.Weight unknown / not provided.
Event or Problem Description
It was reported that patient had crown mobility.Abutments were observed to be fractured at the screw of the abutment and were removed.Procedure were completed with new low profile abutments.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Two certain low profile one-piece abutment 3.4mm(d) x 2mm(h) (ilpc342u) were returned for investigation.Visual evaluation of the as returned abutment identified signs of wear.Both abutments were fractured at the threads.A fractured screw identified in one of the abutments.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.No pre-existing conditions were noted on the per.Tooth 44 and 46.Device history record (dhr) review was completed for the subject lot number (2018050962).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2018050962) for similar events and no other complaint was identified.(complaint category keyword(s): fractured screw).Therefore, based on the available information, device malfunction (fracture screw) did occur, and the reported event was confirmed.